# SDR GTIA2022070436510

- Difficulty date: July 4, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 18,117 hours, 7,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY FOUND L4 DOOR ASSIST BOTTLE BELOW LIMITS.-SERVICED L4 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00.
